# SDR IPXA2020111362342

- Difficulty date: October 26, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: AUB756425
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 3 PYLON "L" ANGLE CLIP ABOVE FWD END OF PRECOOLER IS CRACKED.  REPLACED CRACKED NR 3 PYLON "L" ANGLE CLIP ABOVE FWD END OF PRECOOLER, IAW MD-11 SRM 51-33-01, 51-35-01 & 54-05-41.  (MINOR)
